MAUDE Adverse Event Report: MIO; UNO INSET II 60/6 SC1 PINK MIMX

MIO; UNO INSET II 60/6 SC1 PINK MIMX
Lot Number UNKNOWN
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the france.On (b)(6) 2024, it was reported that patient faced an issue with infusion set tape was not sticking.Patient had reported that product not adhering enough long.Patient had to change infusion set earlier than the seven days expected no further information available.
 
Additional Manufacturer Narrative
Mdr 3003442380-2024-02078 - device 1 of 9.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 SC1 PINK MIMX
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19354245
Report Number3003442380-2024-02562
Device Sequence Number7466608
Product Code FPA
UDI-Device Identifier05705244019942
UDI-Public05705244019942
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2024
Initial Report FDA Received Date05/20/2024
Patient Sequence Number1
Patient SexUnknown